Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On the existence of accessibility in a tree-indexed percolation model

Texto completo
Autor(es):
Coletti, Cristian F. [1] ; Gava, Renato J. [2] ; Rodriguez, Pablo M. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Fed Abc, CMCC, Av Estados 5001, Santo Andre, SP - Brazil
[2] Univ Fed Sao Carlos UFSCar, Dept Estat DEs, Rodovia Washington Luiz, Km 235, BR-13565905 Sao Carlos, SP - Brazil
[3] Univ Sao Paulo, ICMC, Av Trabalhador Sao Carlense 400, BR-13560970 Sao Carlos, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS; v. 492, p. 382-388, FEB 15 2018.
Citações Web of Science: 1
Resumo

We study the accessibility percolation model on infinite trees. The model is defined by associating an absolute continuous random variable X-v to each vertex v of the tree. The main question to be considered is the existence or not of an infinite path of nearest neighbors v(1), v(2), v(3) ... such that X-v1, < X-v2 < X-v3 < ... and which spans the entire graph. The event defined by the existence of such path is called percolation. We consider the case of the accessibility percolation model on a spherically symmetric tree with growth function given by f(i) = f(i + 1)(alpha), where alpha > 0 is a given constant. We show that there is a percolation threshold at alpha(c) = 1 such that there is percolation if alpha > 1 and there is absence of percolation if alpha <= 1. Moreover, we study the event of percolation starting at any vertex, as well as the continuity of the percolation probability function. Finally, we provide a comparison between this model with the well known Ft record model. We also discuss a number of open problems concerning the accessibility percolation model for further consideration in future research. (C) 2017 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 16/11648-0 - Teoremas limite e resultados de transição de fase para modelos de propagação de informação em grafos
Beneficiário:Pablo Martin Rodriguez
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 15/20110-0 - Passeios aleatórios com ramificação e sistemas de partículas em ambiente aleatório
Beneficiário:Cristian Favio Coletti
Linha de fomento: Bolsas no Exterior - Pesquisa
Processo FAPESP: 13/03898-8 - Modelagem estocástica da difusão de uma informação em sistemas interagentes
Beneficiário:Pablo Martin Rodriguez
Linha de fomento: Auxílio à Pesquisa - Regular